# SDR CALA9901333

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER LEADING EGDE SKIN GOUGED AND DENTED AT STA ZFS 159.  THE DAMAGED AREA WAS TRIMMED OUT.  A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 55-01, FIGURE 4, 51-10-3, AND 51-30-2.
